MAUDE Adverse Event Report: BIOMET 3I TSX IMPLANT, 4.1MMD, 8MML; DENTAL IMPLANT

BIOMET 3I TSX IMPLANT, 4.1MMD, 8MML; DENTAL IMPLANT
Catalog Number TSX41B8
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).
 
Event or Problem Description
It was reported a lack of primary stability observed during the clinical procedure at tooth site 15 with migration into sinus.Implant was removed.Doctor will wait for healing to place a new implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, g3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h10: additional narrative.Zimvie received one (1) tsx41b8, (tsx implant, 4.1mmd, 8mml) for evaluation.Visual evaluation was performed, the implant had signs of use with debris on its external threads.There was no damage identified or signs of malfunction that would have contributed to the event.Measurements match drawing.Device history record (dhr) review was completed for the subject lot number 2120017098.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120017098 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: lack of primary stability and dental: medical: perforated sinus based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error and patient factors.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable with all the available information provided.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
TSX IMPLANT, 4.1MMD, 8MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22708231
Report Number0001038806-2025-01853
Device Sequence Number15792139
Product Code DZE
UDI-Device Identifier00844868045144
UDI-Public(01)00844868045144(17)290731(10)2120017098
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSX41B8
Device Lot Number2120017098
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexUnknown
Patient EthnicityNon Hispanic